# SDR 97ZZZX1894

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N648US
- Make and model: Boeing 767201
- Aircraft serial: 23900
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - EMERGENCY FLOOR TRACK LIGHTING, LEFT AFT CABIN, INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY AND CHARGER.  REF:  OPERATION CONTROL NR USAABB97045.  (X)
